Some Characterizations of Nilpotent Lie Algebras.

Chong-Yun Chao

Mathematische Zeitschrift (1968)

  • Volume: 103, page 40-42
  • ISSN: 0025-5874; 1432-1823

How to cite


Chao, Chong-Yun. "Some Characterizations of Nilpotent Lie Algebras.." Mathematische Zeitschrift 103 (1968): 40-42. <>.

author = {Chao, Chong-Yun},
journal = {Mathematische Zeitschrift},
keywords = {generalized rings, nonassociative rings},
pages = {40-42},
title = {Some Characterizations of Nilpotent Lie Algebras.},
url = {},
volume = {103},
year = {1968},

AU - Chao, Chong-Yun
TI - Some Characterizations of Nilpotent Lie Algebras.
JO - Mathematische Zeitschrift
PY - 1968
VL - 103
SP - 40
EP - 42
KW - generalized rings, nonassociative rings
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.